# SDR ASAA1058217

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,771 hours, 4,276 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT 73-31071 "THE FUEL FILTER SIGNALS DISAGREE" WHILE ACCOMPLISHING FMC CDU INTERROGATION ON NR 1 ENGINE.  PERFORMED T/C 78273000 NO FAULTS FOUND.  OPS NORMAL.
